U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

would it be common to feel a heartbeat on your stomache area?

1 doctor answer1 doctor weighed in
Dr. Budi Bahureksa
Cardiology 31 years experience
May be: If you are thin but make sure it is not an aneurysm.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

MA
A 40-year-old female asked:

Can your stomache get big because of h-pilory?

1 doctor answer1 doctor weighed in
Dr. James Cunnar
Family Medicine 27 years experience
Nope: H. Pylori infection doesn't cause increase in abdominal (or visceral) fat, nor does it increase gas production (giving patients a "bloated" feeling, which can make your stomach "big"). It is a main cause of peptic ulcers. The usual symptom is pain centered above the belly button, which can be aggravated by being hungry.
A 18-year-old female asked:

What does it mean when you feel a pulse in your stomache?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Normal: The aorta is the largest artery in your body. It travels against your spine just to the left of the midline. If you are thin and push hard enough you can feel it just like the pulse in your wrist.
Kentwood, LA
A 61-year-old female asked:

I am experiencing spasms on the right side of my stomache. What is this and why is this happening?

2 doctor answers4 doctors weighed in
Dr. Terry Simpson
General Surgery 35 years experience
See a surgeon: May be your gallbladder if fatty foods set it off.
GA
A member asked:

What can I take to make my stomache fell better from taken antibotics?

1 doctor answer1 doctor weighed in
Dr. STEPHEN GIROUX
Pharmacology 40 years experience
It depends on which: Antacids can help make your stomach feel better as some antibiotics can irritate the stomach. The antibiotic (depending on which one) probably should be taken with food to avoid stomach irritation. An antacid may relieve the stomach irritation but may not be able to be taken at the same time as the antibiotic- depending on which one you are on.
A member asked:

My stomache hurts really bad and i almost pike but don't what can I do to make it stop

1 doctor answer1 doctor weighed in
Dr. Thomas Heston
Family Medicine 29 years experience
How about: How about you see a doctor? Stomach pain with nausea can be very serious.

Related questions

A 32-year-old female asked:
3 doctor answers5 doctors weighed in
A 17-year-old female asked:
1 doctor answer2 doctors weighed in
A 19-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 7, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.